A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the existence of solutions for a nonlinear coupled system in Orlicz–Sobolev spaces

Volume 53 / 2026

H. Ouyahya, M. Rhoudaf, H. Talbi Applicationes Mathematicae 53 (2026), 265-289 MSC: Primary 35J60; Secondary 35N05 DOI: 10.4064/am2553-5-2026 Published online: 15 September 2026

Abstract

This paper establishes the existence of a capacity solution for a system of two elliptic PDEs with perturbations. These equations are relevant to the stationary thermistor problem. Notably, we achieve this result without imposing the $\Delta _2$-condition on the N-function.

Authors

  • H. OuyahyaÉquipe EDP et calcul scientifique
    Laboratoire de mathématiques et leurs interactions
    Faculté des Sciences
    Moulay Ismail University
    Meknes, Morocco
    e-mail
  • M. RhoudafÉquipe EDP et calcul scientifique
    Laboratoire de mathématiques et leurs interactions
    Faculté des Sciences
    Moulay Ismail University
    Meknes, Morocco
    e-mail
  • H. TalbiÉquipe EDP et calcul scientifique
    Laboratoire de mathématiques et leurs interactions
    Faculté des Sciences
    Moulay Ismail University
    Meknes, Morocco
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image